RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Irkhina, Natal'ya Aleksandrovna

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2
Presentations: 2

Number of views:
This page:162
Abstract pages:182
Full texts:79
References:27
E-mail:

http://www.mathnet.ru/eng/person57448
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. N. A. Irkhina, “On one sufficient reducibility criterion for Wang's principle”, Teor. Veroyatnost. i Primenen., 55:1 (2010),  148–156  mathnet  mathscinet; Theory Probab. Appl., 55:1 (2011), 126–134  isi  scopus
2. N. A. Irkhina, “Maximization of sensitivity of the PH-premium for families of Pareto distributed risks”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 4,  28–33  mathnet  mathscinet  zmath

Presentations in Math-Net.Ru
1. Принцип Ванга в математической теории страхования
N. A. Irkhina
Principle Seminar of the Department of Probability Theory, Moscow State University
September 15, 2010 16:45
2. Проблемы сводимости и анализ чувствительности для принципа Ванга в теории страхования
N. A. Irkhina
Principle Seminar of the Department of Probability Theory, Moscow State University
October 7, 2009 16:45
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021